# SDR IPXA2020040653900

- Difficulty date: March 3, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 72,270 hours, 13,630 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Part number: NNB6086Y10
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H MLG DOOR I/B FWD. DOOR PAN/CORNER IS CRACKED.REMOVED AND REPLACED DOOR CORNER IAW SRM 51-33-01 & 51-35-02. (MINOR)
